# SDR HNAA0200046

- Difficulty date: June 16, 2002
- Submitted: June 28, 2002
- Operation: Air carrier
- Aircraft: N906HA
- Make and model: Dhav DHC8102
- Aircraft serial: 9
- Aircraft time: 45,665 hours, 52,561 cycles
- System (JASC): 2431 · Battery Overheat Warning System
- Part: Monitor
- Part number: 5224871
- Part serial: 02890245B
- Condition: Inoperative
- Part time: 17,795 hours, 19,311 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MAIN AND AUX BATTERY HOT LIGHTS ILLUMINATED IN FLIGHT. AIRCRAFT RETURNED TO TPA. REPLACED BATTERY TEMP MONITOR.
